# SDR MASA200602238

- Difficulty date: September 7, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 4,773 hours, 3,453 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Converter
- Part number: 1M9WR
- Part serial: 6227209002
- Condition: Malfunctioned
- Location: Radar Altimeter
- Part time: 4,783 hours, 3,460 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6333 DEN - GLD UNSAFE CAUTION MESSAGE.  MX REMOVED AND REPLACED RAD-ALT CONVERTER.
